MathSciNet Relay Station
MathSciNet bibliographic data
MR2401103 39A11 (35J60 39A12)
Wang, Da-Bin; Guan, Wen Three positive solutions of boundary value problems for $p$-Laplacian difference equations. Comput. Math. Appl. 55 (2008), no. 9, 1943–1949.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement